MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, senseonics was made aware of an incident where the user reported a hypoglycemic event with no alert from the system due to inaccuracy in sensor readings.The user reported sg of 97 mg/dl and bg of 57 mg/dl which was confirmed after dms review.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported receiving a low glucose alert on (b)(6) 2024, at 8:01pm while the measured bg was in the normal range.In an associated complaint of sensor inaccuracy, it was determined that there was some variation in the sensor values, which may be due to the early wear period, where the sensor was still stabilizing after insertion.The user did not seek medical attention for the hypoglycemia event and was able to resolve the event by himself.The current system performance is within expectations, and the user is currently using the system with up-to-date glucose information.No further resolution was found necessary for this complaint.Date of this report updated to 05 april 2024.Date received by manufacturer updated to 05 april 2024.Device evaluated by manufacturer? yes.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key18947367
Report Number3009862700-2024-00097
Device Sequence Number7078207
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/10/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number138720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale